# SDR F3LA200700367

- Difficulty date: December 10, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N901FR
- Make and model: Airbus A319-112
- Aircraft serial: 1488
- Aircraft time: 22,815 hours, 10,141 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: D5211009820000
- Condition: Damaged
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-5 CHECK, INSPECTION REPORTED UPON INSTALLATION OF R2 DOOR SLIDE, OPEN/CLOSE HANDLE COULD BE OPERATED BEFORE DOOR WAS IN HOLE.  REMOVED AND REPLACED HOOK ON DOOR LOCKING MECHANISM AND PERFORMED OPS CHECK AND RIG CHECK IAW AMM 52-13-21-400-001.
